# SDR WX0A2020082473561

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 25,423 hours, 15,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU BATTERY TEST, FIN POSITION 10WL AND 13WL FAILED EPSU BATTERY CAPACITANCE TEST AND REQUIRES REPLACEMENT. / REMOVED/REPLACED (2EA) EPSU BATTERIES IAW A320 AMM 33-51-38-01A. BITE TEST PERFORMED SATISFACTORILY."
